# SDR YENA20120726565

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 6,231 hours, 3,602 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 584 FLL-HPN DIVERTED TO JFK, AFTER DEPARTURE SHORTLY AFTER CLIMBING THROUGH 10,000 FT EMERGENCY PARKING BRAKE LIGHT ILLUMINATED INTERMITTENTLY.  APPROX EVERY 20 SEC TO 1 MINUTE ASSOCIATED WITH "PARKING BRAKE NOT RELEASED" EICAS. (NOTE: QRH INDICATES PARKING BRAKE IS APPLIED IN FLIGHT PARKING BRAKE- RELEASE) THE PARKING BRAKE HANDLE IS IN THE RELEASED POSITION.  AFTER 2130Z EMERGENCY PARKING BRAKE LIGHT & EICAS REMAINED ON UNTIL LANDING.   REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW 190 AMM 32-44-09.  PARKING BRAKE FAULT CLEARED.  OPS CHECK NORMAL.
